# SDR QXEA200603156

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,426 hours, 27,902 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2299, AFTER ENGINE START NR 1 HYDRAULIC QUANTITY CHANGED FROM 2.5 TO 2.1.  MAINTENANCE CHECKED FOR AIR IN THE NR 1 HYDRUALIC SYSTEM IAW AMM 29-10-00-70-801.  NO FLUCTUATION ON NR 1 HYDRAULIC QUANTITY NOTED.  SERVICED NR 1 HYRAULIC SYSTEM AS REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
